# SDR FDEA201811203311

- Difficulty date: November 20, 2018
- Submitted: November 26, 2018
- Operation: Air carrier
- Aircraft: N562FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46947
- Aircraft time: 97,311 hours, 34,254 cycles
- System (JASC): 2565 · Escape Slide
- Part: Indicator
- Part number: 35124389001
- Condition: Inoperative
- Location: Evac Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PREFLT CK FOUND L1 DOOR EVACUATION SLIDE REMOTE PRESSURE PRESS-TO-TEST INDICATOR LIGHT ON.  L-1 DOOR EVACUATION SLIDE PUSHBUTTON INDICATOR PLASTIC COVER FOUND BROKEN.  REMOVED AND REPLACED L-1 DOOR EVACUATION SLIDE REMOTE PRESSURE PRESS-TO-TEST PUSHBUTTON INDICATOR IAW MM 25-61-03-2.  OPS CHECKED GOOD.   ACFT OK FOR SERVICE.
